Advertisement

Homogeneization for equations with random coefficients

  • V. V. Yurinskii
Fluctuations And Asymptotic Analysis Of Finite And Infinite Dimensional Systems
Part of the Lecture Notes in Control and Information Sciences book series (LNCIS, volume 69)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Yurinskii V.V. On homogeneization of non-divergent second-order equations with random coefficients. Sib. Math. J., 1982, v. 23, No 2, p. 176–188 (in Russian).Google Scholar
  2. [2]
    Papanicolaou G.C., Varadhan S.R.S. Diffusions with random coefficients. — In: Statistics and Probability Essays in Honour of C.R.Rao. Amsterdam-New-York. North Holland, 1982, p. 547–552.Google Scholar
  3. [3]
    Zhikov V.V., Sirazhudinov M.M. On G-compactness of a class of non-divergent elliptic operators of second order. Izv. AN SSSR, Ser. math., 1981, v. 45, No 4, p. 718–734 (in Russian).Google Scholar
  4. [4]
    Krylov N.V., Safonov M.V. A property of solutions of parabolic equations with measurable coefficients. Izv. AN SSSR, ser. math., 1980, v. 44, No 1, p. 161–175 (in Russian).Google Scholar
  5. [5]
    Krylov N.V. Controlled Processes of Diffusion Type, Moscow: "Nauka", 1977 (in Russian).Google Scholar

Copyright information

© Springer-Verlag 1985

Authors and Affiliations

  • V. V. Yurinskii
    • 1
  1. 1.Institute of Mathematics Siberian Division of the USSR Academy of SciencesNovosibirsk, 90USSR

Personalised recommendations